# SDR KCSA202509181163

- Difficulty date: September 18, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N782CK
- Make and model: Boeing 747-4HQF
- Aircraft serial: 37304
- Aircraft time: 51,825 hours, 8,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Powerpack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER PACK ( M5168) CAN NOT STAY ON FOR 15 MINS.
